Duke Mathematical Journal

Factorization and lattice theorems for a bounded principal ideal domain

Edmund Feller

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 28, Number 4 (1961), 579-585.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077469839

Digital Object Identifier
doi:10.1215/S0012-7094-61-02858-7

Mathematical Reviews number (MathSciNet)
MR0148705

Zentralblatt MATH identifier
0207.34402

Subjects
Primary: 16.15

Citation

Feller, Edmund. Factorization and lattice theorems for a bounded principal ideal domain. Duke Math. J. 28 (1961), no. 4, 579--585. doi:10.1215/S0012-7094-61-02858-7. https://projecteuclid.org/euclid.dmj/1077469839


Export citation